MathSciNet Relay Station
MathSciNet bibliographic data
MR1974629 (2004d:13012) 13C11
Khashyarmanesh, K.; Salarian, Sh. On the rings whose injective hulls are flat. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2329–2335 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement